I'm having very bad headaches 3months after my pulmonary embolusum.the headaches are none stop now,I have been dizzy and light headed when walking a short distance.if i walk to far of a distance i start to black out.I just went and had ct done of my head,the doctor said there were some abnormal things but nothing to worry about.I am worried though,I'm suffering in severe pain.I'm having pain in my right lung again.something is wrong with me,I'm more worried about the severe headaches.they won't stop.
Since you have a history of pulmonary embolism, this needs to be investigated. It can cause pain in your lung area, and dizziness and blackouts on walking. This needs to be investigated ASAP.
Headache with dizziness can be due to GERD with or without H pylori infection. These are the two conditions to be ruled out first. If you use computer a lot or read a lot then the symptoms of headache, dizziness, neck pain, numbness etc could be due to compression of the spinal nerves in the cervical spine region. This can happen due to overuse of computers, work involving straining of neck, herniated disc, canal stenosis, bone disease, spondylosis, poor posture etc. A MRI of the cervical spine and nerve conduction studies may be required. Please consult a neurologist. Get your blood pressure checked. This can also cause headache with dizziness. TMJ is another possibility. If you have been out in sun a lot or drink less of fluids then it can also be due to electrolyte imbalance or dehydration. Benign intracranial hypertension also causes dizziness with headache and a spinal tap is confirmatory. It can be a migraine attack too. Other conditions to be strongly ruled out in your case could be Meniere’s disease of the ear, wax in the ear, infection of the middle or inner ear, and benign positional vertigo. Hence it is important to consult an ENT specialist and a neurologist too. Other causes are anemia, hypoglycemia or low sugar and some endocrine problems, such as an underactive thyroid (called hypothyroidism), overactive thyroid (called hyperthyroidism), adrenal insufficiency (called Addison's disease), and in some cases, diabetes, may lead to hypotension and hence lightheadedness and an off balance feeling. It can also be an anxiety and panic attack. It is really difficult to comment on the net. I suggest you consult your PCP to run the basic investigations and get an insight into what could be the cause. Depending on clinical examination and tests, your PCP can refer you to the appropriate specialist. Hope this helps. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.